# SDR ASAA2025082660792

- Difficulty date: August 26, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT FROM STA 947 TO STA 967 RBL 47 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED ON AFT WET AREA FLOOR SUPPORT FROM STA 947- 967 RBL 47 IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .080 R= .064 L= 1" D= .016".
